# SDR UALA2013042202749

- Difficulty date: April 18, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 63,053 hours, 23,734 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Reheater
- Condition: Cracked
- Location: Bleed System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEAK DISPLAYED ON UPPER ECAM SCREEN AIR.    RAN APU BLEED "BOOSTED", RAN NR 2 PACK, CHECKED FOR AIR LEAKS AT FWD END OF PACK.  ACCOMPLISHED MT 36-002 AND FOUND REHEATER CRACKED.  REPLACED REHEATER.  RAN ENGINE CHECKED ANTI-ICE SYSTEM CHECKED OKAY.
